Ask an expert
Question

16 Feb 2004

Reductil
Hi Doc

My Doctor has prescribed Reductil for me to help with weight loss. Are there any major side effects of this drug I should be concerned about?

Thanks
Iris
Answer 270 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Iris
According to my copy of MIMS, Reductil may cause the following side-effects: gastrointestinal disturbances, central nervous system effects, sweating, chills and in rare cases problems such as nephritis, convulsions, withdrawal symptoms, increased blood pressure and pulse rate. Not all patients experience side-effects, but if you should notice any symptoms then do discuss with your dr immediately.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.